# SDR DALA2022061004091

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 68,166 hours, 25,659 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3752 - ATB/HYD - DUE TO LOSS OF 'A' SYSTEM HYDRAULIC PRESSURE. CORRECTIVE ACTION: FOUND LEAK AT #1 ENGINE EDP. REPLACED SAME. FLUSHED EDP TO PYLON SUPPLY AND RETURN LINES. INSPECTED CASED DRAIN FILTER AND LINES. FOUND CONTAMINATION. REPLACED LINE AND FILTER. REPLACED CASE DRAIN LINE CHECK VALVE. OPS CHECKS GOOD.
